# SDR ASOA201111190001

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 131
- Aircraft time: 30,170 hours, 22,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER STRUCTURE HAS CORROSION AROUND NUT PLATE HOLES.  FABRICATED AND INSTALLED DOUBLER AFTER BLEND-OUT OF NUT PLATES ON AFT HALF OF MAIN DOOR. BLENDED OUT MINOR CORROSION ON FORWARD HALF OF DOOR IAW EC5210-01154. ACFT STILL IN C-CHECK.
